The Annals of Mathematical Statistics

Designs for Regression Problems With Correlated Errors: Many Parameters

Jerome Sacks and Donald Ylvisaker

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 1 (1968), 49-69.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698504

Digital Object Identifier
doi:10.1214/aoms/1177698504

Mathematical Reviews number (MathSciNet)
MR220424

Zentralblatt MATH identifier
0165.21505

JSTOR
links.jstor.org

Citation

Sacks, Jerome; Ylvisaker, Donald. Designs for Regression Problems With Correlated Errors: Many Parameters. Ann. Math. Statist. 39 (1968), no. 1, 49--69. doi:10.1214/aoms/1177698504. https://projecteuclid.org/euclid.aoms/1177698504


Export citation